So I bit the bullet..

Collapse
X
 
  • Time
  • Show
Clear All
new posts
  • d0072
    Member
    • Jun 2009
    • 59

    So I bit the bullet..

    and bought 90 days supply of Fin 1mg generic.
    We'll see how it goes. Hopefully i dont have the "Side Effect"
  • TeeJay73
    Senior Member
    • Oct 2008
    • 238

    #2
    Don't sweat it man. I've been on Propecia for nearly 2 years, and I have not experienced any side effects. And trust me, I'm still a horndog. :-) While there are certainly cases of men that have experienced side effects from Propecia, they are rare, and SUBSTANTIALLY pale in comparison to the number of men that Propecia helps in a very positive way. I really do believe that most of the Propecia side effects talk is oversensationalized hype.

    Best of luck brother

    TeeJay

    Comment

    • Winston
      Moderator
      • Mar 2009
      • 943

      #3
      You probably wonít have any side effects, since most people donít. Good luck and I hope you grow a to of hair back!

      Comment

      • Ragckr
        Member
        • Apr 2009
        • 32

        #4
        Good to hear you finally went for it.

        Now the real question: What do you mean generic 1mg Finasteride? As far as I know, there is no 100% way of telling whether or not generic 1mg finasteride tablets are legit. How did you come across them, what pharmacy did you get them from, and did you even get a prescription?

        I'm just curious, I'd hate to see you give up on finasteride because you got some bogus stuff

        Best of luck!

        Comment

        • Dr. Glenn Charles
          IAHRS Recommended Hair Transplant Surgeon
          • Nov 2008
          • 2423

          #5
          I agree that you should make sure that the pharmacy is legitimate and fully licensed. There are a lot of pharmacies on line that are not running a legal business. Just be careful and think of the Propecia as a additional vitamin you take each day.
          Dr. Glenn Charles
          Member, International Alliance of Hair Restoration Surgeons
          View my IAHRS Profile

          Comment

          • d0072
            Member
            • Jun 2009
            • 59

            #6
            well i got it online at emedoutlet.com
            someone else had posted it on a thread and i dont remember but a dr. said it was legit.. so i gave it a try. its from canada and it said generic finasteride. Hopefully its real.

            Comment

            • Spex
              Dr Representative
              • Nov 2008
              • 4289

              #7
              The guys who experience sides tend to be the ones waiting for them at the start The mind is a powerful tool
              Visit my website: SPEXHAIR

              Watch regular segments and interviews on The Bald Truth UK show

              View Media interviews www.spexhair.media

              Subscribe to my YouTube Channel : SpexHair Youtube

              I am not a doctor or medical professional and my words should not be taken as medical advice. All opinions expressed are my own unless stated otherwise. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

              Comment

              • d0072
                Member
                • Jun 2009
                • 59

                #8
                Originally posted by Spex
                The guys who experience sides tend to be the ones waiting for them at the start The mind is a powerful tool
                lol yeah i completely know what you mean. I kinda psyched my self out of that thought that it was gonna happen to me but then i thought the other way and said nah its not gonna happen and it didnt

                Comment

                • bighosedragger
                  Junior Member
                  • Dec 2008
                  • 20

                  #9
                  I concur with spex.....the mind is powerful and when people hear about the possible side effects of finasteride they end up so worried about it they don't give the drug the chance. I just hate to see so many men that could possibly halt their hairloss or even regrow some because of all the side effect hype. I'm sure some people do get side effects from finasteride.....i just don't see the harm in trying the drug and giving it some time to work. If you are one of the unlucky one that does develop sides then just stop taking it. just make sure you gave it a fair shot....2 months is not enough time to make a fair judgment. I have been on propecia and now proscar split in 4 for seven years now with no side effects ever....not even in the beginning. i have stayed on the drug even though i have still thinned in my hairline....but just looking at everyone in my family history if i would stop taking the drug i would be a norwood 4-5???? for some reason the drug does not work as well in the frontal zones but it is so important to keep whatever hair you can!

                  Comment

                  • rotsen182
                    Member
                    • Dec 2009
                    • 44

                    #10
                    before begining my teatment was not fully aware about the sides , once i started i had all of them brain fog, palpitations, dizziness watery semen, libido decrease, and my scalp burned like a m.. they all went away after 2 weeks , now im a happy man because my hair is healthier and stronger.. 75 days on big tree ...
                    cheers

                    Comment

                    Working...